# SDR SWAA012109

- Difficulty date: July 25, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 68,414 hours, 76,133 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BS 178 BULKHEAD VERTICAL BEAM CRACKED APRROX 2 LONG, RBL 5.7, WL 183.              REPAIRED BEAM PER SWA RA.
